# SDR FDEA201202160591

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,764 hours, 13,861 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 1.5 HRS INTO FLIGHT, RT OTBD FUEL TANK QTY BEGAN TO DECREASE RAPIDLY.  TANK WENT TO EMPTY,  XX, AND REMAINED UNTIL IN DESCENT AT 16,000 FT, THEN QTY RETURNED TO 6.42.  TROUBLESHOOTING VERIFIED FUEL LEVEL IN RT OTBD TANK ON RT NR 2  & NR 3 MAGNETIC LEVEL INDICATORS IAW AMM 12-11-28-3.  RESET FUEL QUANTITY COMPUTER OPS CHECKED GOOD IAW AMM  28-42-38-5.  ACFT IS OK TO CONTINUE.
